# SDR CALA2025032503153

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 25,480 hours, 9,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012857301BHW
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30C EMERGENCY EXIT LIGHT IS DETACHED SEAT 30C AISLE EMERGENCY LIGHT ASSEMBLY CRACKED. DEATTACHED THE LIGHT AND REROUTING THE PART TO STORES. REQUESTING MEL. TOMC APPROVED, OK TO DEFER PER MEL 3315A ADJACENT SIDE OF EMERGENCY LIGHT OPS CHECK GOOD. PLACARD INSTALLED. PLACING MEL. INSTALLED NEW HOUSING AND LIGHT.PARTS USED: 58-2523-3-0048, QTY :1
